On the uniform convergence and -convergence of double Fourier series with respect to the Walsh-Kaczmarz system.
Georgian mathematical journal, Tome 10 (2003) no. 2, pp. 223-235
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{GMJ_2003__10_2_50856,
author = {Goginava, U.},
title = {On the uniform convergence and -convergence of double {Fourier} series with respect to the {Walsh-Kaczmarz} system.},
journal = {Georgian mathematical journal},
pages = {223--235},
year = {2003},
volume = {10},
number = {2},
zbl = {1042.42023},
language = {en},
url = {http://geodesic.mathdoc.fr/item/GMJ_2003__10_2_50856/}
}
TY - JOUR AU - Goginava, U. TI - On the uniform convergence and -convergence of double Fourier series with respect to the Walsh-Kaczmarz system. JO - Georgian mathematical journal PY - 2003 SP - 223 EP - 235 VL - 10 IS - 2 UR - http://geodesic.mathdoc.fr/item/GMJ_2003__10_2_50856/ LA - en ID - GMJ_2003__10_2_50856 ER -
Goginava, U. On the uniform convergence and -convergence of double Fourier series with respect to the Walsh-Kaczmarz system.. Georgian mathematical journal, Tome 10 (2003) no. 2, pp. 223-235. http://geodesic.mathdoc.fr/item/GMJ_2003__10_2_50856/